# SDR 2000UALA00146

- Difficulty date: March 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 12,954 hours, 4,814 cycles
- Engine: Pwa PW2037
- Engine time: 0 hours, 0 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDED IN SYR UNDER AMBER ALERT DUE TO A POTENTIAL FLUID LEAK IN THE NR 1 ENGINE.  THE ENGINE WAS SHUTDOWN IN FLIGHT AS A PRECAUTIONARY MEASURE.  *S/D*  WHILE ON THE GROUND AT SYR THE NR 1 ENGINE COWLING WAS OPENED TO IDENTIFY ANY LEAKS WHILE THE ENGINE WAS RUNNING.  NO LEAKS WERE FOUND.  THE AIRCRAFT WAS FERRIED TO SFO AND AFTER FURTHER INVESTIGATION IT WAS DETERMINED THAT THERE WERE NO ENGINE OR AIRCRAFT SYSTEM LEAKS.
